Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 170, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2011, 9:21 PM CDT for Ellsworth County, Lincoln County, Kansas. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 9:21 PM CDT (02:21 UTC)
- Expired
- Jun 1, 2011, 10:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, Lincoln County, KS
The radar
The Wichita radar (KICT), 154 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:59 PM CDT | TSTM WND GST 65 | 2 Se Westfall, KS | |
| Jun 1, 10:21 PM CDT | HAIL 1 | 2 N Wilson, KS | |
| Jun 1, 10:25 PM CDT | HAIL 2 | 6 N Wilson, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1251 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2375 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
162 WUUS53 KICT 020221 SVRICT KSC053-105-020315- /O.NEW.KICT.SV.W.0170.110602T0221Z-110602T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 921 PM CDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS... SOUTHERN LINCOLN COUNTY IN CENTRAL KANSAS... * UNTIL 1015 PM CDT * AT 919 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF SYLVAN GROVE...OR 14 MILES SOUTHWEST OF LINCOLN...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BEVERLY AND WESTFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR EAST CENTRAL KANSAS. LAT...LON 3901 9793 3872 9793 3883 9848 3906 9848 TIME...MOT...LOC 0221Z 287DEG 18KT 3891 9834 WIND...HAIL 60MPH 1.50IN $$ MCGUIRE
2 follow-up statements
300 WWUS53 KICT 020227 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 927 PM CDT WED JUN 1 2011 KSC053-105-020315- /O.CON.KICT.SV.W.0170.000000T0000Z-110602T0315Z/ LINCOLN KS-ELLSWORTH KS- 927 PM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ELLSWORTH AND SOUTHERN LINCOLN COUNTIES UNTIL 1015 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF LINCOLN...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... BEVERLY AND WESTFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL AND DESTRUCTIVE WINDS CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS! && LAT...LON 3901 9793 3872 9793 3883 9848 3906 9848 TIME...MOT...LOC 0227Z 317DEG 24KT 3896 9819 WIND...HAIL 80MPH 1.50IN $$ MCGUIRE
807 WWUS53 KICT 020241 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 941 PM CDT WED JUN 1 2011 KSC053-105-020315- /O.CON.KICT.SV.W.0170.000000T0000Z-110602T0315Z/ LINCOLN KS-ELLSWORTH KS- 941 PM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ELLSWORTH AND SOUTHERN LINCOLN COUNTIES UNTIL 1015 PM CDT... AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND EXTREME DAMAGING WINDS IN EXCESS OF 100 MPH. THIS STORM WAS LOCATED NEAR WESTFALL...OR 8 MILES SOUTHEAST OF LINCOLN...MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... WESTFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3901 9793 3872 9793 3883 9848 3906 9848 TIME...MOT...LOC 0240Z 319DEG 32KT 3891 9806 WIND...HAIL 100MPH 1.50IN $$ MCGUIRE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:33 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 1, 6:33 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 633 PM CDT WED JUN 1 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COULD STILL SEE THE CHANCE FOR SOME HIT OR MISS CONVECTION ACROSS CENTRAL KS AT LEAST UNTIL 02-03Z...AS AFTERNOON HEATING HAS LED TO AN UNSTABLE AIRMASS IN THIS AREA. GREATEST AREA OF CONCERN WILL BE NORTH OF KRSL AND KSLN...BUT WILL KEEP A VCTS NEAR KRSL WITH CB CLOUD DESCRIPTOR NEAR KSLN AND KHUT. THINK TSRA CHANCES WILL DIMINISH ACROSS THE AREA AFTER 03Z AS WARMER AIR MOVES INTO THE AREA IN THE MID LAYERS. AFTER TSRA CHANCE ENDS...EXPECT VFR CONDITIONS ACROSS THE AREA...WITH THE ONLY CONCERN BEING GUSTY WINDS DURING THE DAYTIME HOURS ON THU. KETCHAM && .PREV DISCUSSION... /ISSUED 316 PM CDT WED JUN 1 2011/ DISCUSSION... TONIGHT: RATHER TOUGH CONVECTIVE FORECAST OUT OF THE BOX...WITH CONSIDERABLE LOW LEVEL MOISTURE AND NOT A LOT OF CAPPING. HOWEVER CONVERGENCE/TRIGGER FOR CONVECTION APPEARS TO BE LIMITED RESIDUAL LIFT FROM THIS MORNINGS CONVECTION IN OK...WHICH WOULD PRIMARILY AFFECT AREA EAST OF I-35 AFTER 0000 UTC. ALSO SOME POTENTIAL BASED ON CORFIDI VECTORS FOR HIGH PLAINS STORMS TO WORK INTO FAR NORTHWEST SECTIONS BEFORE DISSIPATING. THU: INCREASING SURFACE PRESSURE GRADIENT WILL LIKELY RESULT IN WIND ADVISORY CRITERIA OVER RUSSELL/BARTON COUNTIES...IF NOT MOST OF CENTRAL/SOUTH CENTRAL KS. WHILE MODELS SEEM TO BE LAGGING A BIT ON SURFACE DEWPOINTS...DOES APPEAR TO BE SOME DRYING LIKELY IN THE WEST WITH MINIMAL REDUCTION IN THE EAST. THIS SHOULD LEAD TO A BIT MORE CUMULUS AND SLIGHTLY COOLER TEMPERATURES IN SOUTHEAST KS VS REST OF FORECAST AREA. WHILE STRAY THUNDERSTORM CANNOT BE RULED OUT...COMBO OF CAPPING AND LACK OF CONVERGENCE PRECLUDES MENTIONING ANYTHING IN GRIDS. WINDS OVERNIGHT WILL LIKELY KEEP TEMPERATURES MILD OVERNIGHT. FRI: SMALL CHANCES FOR PRECIPITATION IN CENTRAL KS FRI NIGHT AS SURFACE BOUNDARY EDGES VERY CLOSE TO NORTHWEST EDGE OF FORECAST AREA. WITH SLIGHT DECREASE IN 850MB TEMPERATURES AND POTENTIAL FOR ADDITIONAL CLOUDS...WILL SHAVE A DEGREE OR TWO OFF PERSISTENCE FOR MAXES. SAT-TUE: THE PAST SEVERAL RUNS OF THE MEDIUM RANGE MODELS SHOW GFS AND ECMWF HEADING IN OPPOSITE DIRECTIONS WITH SPEED OF WEST COAST LOW. WITH CURRENT SOLUTIONS RELATIVELY CLOSE TO EACH OTHER...THE AVERAGING IN THE TESTBED GRIDS SHOULD BE QUITE GOOD. LOW TEMPERATURES MAY BE A BIT TRICKY WITH A LOT DEPENDING ON THE SURFACE DEWPOINTS. THERE IS THE POSSIBILITY OF ISOLATED AFTERNOON/EARLY EVENING THUNDERSTORMS MOST DAYS...BUT AREA/TIMING IS PROBLEMATIC...AND WANT TO AVOID MENTIONING SLIGHT CHANCES EVERY DAY. -HOWERTON AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COULD SEE WIDELY SCATTERED...HIT-AND-MISS THUNDERSTORMS THIS AFTERNOON AND INTO THE EVENING HOURS FOR ALL TAF SITES...DUE TO A MOIST/UNSTABLE AND WEAKLY CAPPED AIRMASS...IN CONCERT WITH SUBTLE MID/UPPER ENERGY APPROACHING FROM THE SOUTHWEST. INCLUDED "CB" WORDING FOR ALL SITES TO ACCOUNT FOR THIS THREAT. ACTIVITY COULD LINGER LONGER INTO THE EVENING AT KRSL AND COULD BE A BIT MORE ORGANIZED...AS AFTERNOON HIGH PLAINS ACTIVITY ROLLS EAST THIS EVENING. CIGS LOOK TO BE SCT-BKN VFR THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL COMMENCE BY THURSDAY MORNING...DUE TO STRENGTHENING LOW PRESSURE OVER THE WESTERN HIGH PLAINS. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 95 69 96 / 10 10 10 10 HUTCHINSON 66 96 68 96 / 10 10 10 10 NEWTON 67 93 68 95 / 10 10 10 10 ELDORADO 68 93 68 92 / 10 10 10 10 WINFIELD-KWLD 69 94 69 93 / 10 0 10 10 RUSSELL 67 96 67 97 / 20 10 10 10 GREAT BEND 66 96 66 98 / 20 10 10 10 SALINA 69 96 71 97 / 20 10 10 10 MCPHERSON 66 95 69 96 / 20 10 10 10 COFFEYVILLE 71 93 70 92 / 20 10 10 10 CHANUTE 68 91 70 91 / 20 10 10 10 IOLA 68 91 70 91 / 20 10 10 10 PARSONS-KPPF 70 92 70 91 / 20 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 506 PM CDT WED JUN 1 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 506 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER CENTRAL KANSAS...WITH THE BEST CHANCE OF STORMS ALONG AND NORTH OF I-70. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. OTHER ISOLATED STORMS ARE POSSIBLE GENERALLY EAST OF I-35. ALL OF THE STORMS ARE EXPECTED TO WANE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SUSTAINED WINDS ON THURSDAY WILL BE NEAR 30 MPH OVER PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS...ESPECIALLY OVER RUSSELL AND BARTON COUNTIES. A WIND ADVISORY MAY BE REQUIRED. THUNDERSTORMS ARE POSSIBLE LATE FRIDAY NIGHT AS A COLD FRONT NEARS CENTRAL KANSAS. STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, Jun 1, 8:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TORNADO 2 NW BARNARD 39.21N 98.07W
06/01/2011 LINCOLN KS AMATEUR RADIO
REPORTS OF A POSSIBLE RAIN WRAPPED TORNADO ON THE
LINCOLN/MITCHELL COUNTY LINE.
&&
DUNTENLocal storm report, Jun 1, 8:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FUNNEL CLOUD 3 W PARADISE 39.11N 98.97W
06/01/2011 RUSSELL KS STORM CHASER
&&
DUNTENLocal storm report, Jun 1, 8:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TORNADO WILSON LAKE 38.94N 98.55W
06/01/2011 RUSSELL KS AMATEUR RADIO
ON THE GROUND 7 MILES SOUTHWEST OF SYLVAN GROVE.
&&
BDKLocal storm report, Jun 1, 9:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL ROXBURY 38.55N 97.42W
06/01/2011 E1.50 INCH MCPHERSON KS LAW ENFORCEMENT
LATE REPORT OF PING PONG SIZE HAIL.
&&
DUNTENLocal storm report, Jun 1, 9:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
908 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FUNNEL CLOUD 6 SSW SYLVAN GROVE 38.93N 98.44W
06/01/2011 LINCOLN KS STORM CHASER
REPORTED NORTH OF WILSON.
&&
BDKLocal storm report, Jun 1, 9:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 5 SW SYLVAN GROVE 38.96N 98.45W
06/01/2011 E1.75 INCH LINCOLN KS TRAINED SPOTTER
&&
DUNTENThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:17 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 58 min |
| Jun 1, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 66 min |
| Jun 1, 7:42 PM CDT | Tornado Warning | ICT | Russell | 63 min |
| Jun 1, 8:07 PM CDT | Tornado Warning | ICT | Lincoln | 53 min |
| Jun 1, 8:21 PM CDT | Tornado Warning | ICT | Russell | 39 min |
| Jun 1, 8:32 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 9 hr |
| Jun 1, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 66 min |
| Jun 1, 8:46 PM CDT | Tornado Warning | ICT | Russell | 26 min |
| Jun 1, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 54 min |
| Jun 1, 8:56 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Russell | 26 min |
| Jun 1, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 67 min |
| Jun 1, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 42 min |
| Jun 1, 10:04 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 12 hr |
| Jun 1, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 53 min |
| Jun 1, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 58 min |
| Jun 1, 10:53 PM CDT | River Flood Warning | ICT | Lincoln | 4 days |
| Jun 1, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 60 min |
| Jun 1, 11:21 PM CDT | Flash Flood Warning | ICT | Saline | 10 hr |
| Jun 1, 11:40 PM CDT | Tornado Warning | ICT | Marion, Saline | 35 min |
| Jun 1, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 26 min |
| Jun 2, 12:18 AM CDT | River Flood Warning | ICT | Lincoln | 67 hr |
| Jun 2, 2:30 AM CDT | Flash Flood Warning | ICT | Ellsworth | 7 hr |
| Jun 2, 4:03 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 16 hr |
| Jun 2, 9:21 AM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
| Jun 2, 9:29 AM CDT | Areal Flood Warning | ICT | Saline | 6 hr |
| Jun 2, 9:38 AM CDT | Areal Flood Warning | ICT | Ellsworth | 11 hr |
| Jun 2, 9:53 AM CDT | Flash Flood Warning | ICT | Lincoln | 5 hr |
| Jun 2, 2:54 PM CDT | Areal Flood Warning | ICT | Lincoln | 30 hr |
| Jun 2, 3:33 PM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.